# SDR 2002FA0001390

- Difficulty date: November 7, 2002
- Submitted: December 18, 2002
- Operation: General aviation
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 747621
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED HUB, PLASTIC MEDIA BLASTED THREADED AREAS, AND EDDY CURRENT INSPECTED.  EDDY CURRENT REVEALED CRACK INDICATION IN THREADED AREA NR 2 BLADE SOCKET 3RD THREAD INBOARD AFT SECTION, NO FURTHER ACTION TAKEN.
